UPM Institutional Repository

A comparison on solutions of fifth-order boundary-value problems


Akgul, Ali and Inc, Mustafa and Kilicman, Adem (2016) A comparison on solutions of fifth-order boundary-value problems. Applied Mathematics & Information Sciences, 10 (2). pp. 755-764. ISSN 1935-0090; ESSN: 2325-0399


A fast and accurate numerical scheme for the solution of fifth-order boundary-value problems has been investigated in this work. We apply the reproducing kernel method (RKM) for solving this problem. The analytical results of the equations have been acquired in terms of convergent series with easily computable components. We compare our results with the numerical methods: B-spline method, decomposition method, variational iteration method, Sinc-Galerkin method and homotopy perturbation method. The comparison of the results with exact ones is made to confirm the validity and efficiency.

Download File

Text (Abstract)
A comparison on solutions of fifth-order boundary-value problems.pdf

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Natural Sciences Publishing
Keywords: Reproducing kernel method; Series solutions; Fifth-order boundary-value problems; Reproducing kernel space, numerical methods
Depositing User: Mohd Hafiz Che Mahasan
Date Deposited: 22 May 2018 01:11
Last Modified: 22 May 2018 01:11
URI: http://psasir.upm.edu.my/id/eprint/54827
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item